... on lowered doses of pred, will my eyes start to feel better?
Yes, your eyes will improve. When 30mg or over I read with glasses off. Vision changes because the eyes absorb a touch more water when on prednisone. As the dose goes down there is less water and vision improves. It takes a bit of time as you reduce, so don't expect it to be instant.
If you were on this for many years there are other problems that could occur, if you are on higher doses. This has little possibility for you at this dose and as you taper since your time will be brief.
I find kindle or other ebooks are very helpful as type size can be changed to something easier to read.
Do you have anymore questions? Karen
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2010 • 1 answer
Eye Conditions - In the inside corner of my eyes I have green goo up in my eye. My eyes are dry and?
Posted 10 Jun 2011 • 1 answer
M y husband is a Type 2 diabetic and has been on prednisone since 3/8/2013 for polymiositis starting
Posted 17 Jul 2013 • 2 answers
Posted 30 Oct 2013 • 12 answers
Hello Actemra users, anyone having issues with eyes on ACtemra? Dry eye and painful red eye lids. IF
Posted 18 Feb 2016 • 0 answers